# SDR AALA202204045737

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737
- Aircraft serial: 31261
- Aircraft time: 14,901 hours, 6,092 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR COMES OFF ITS TRACK. TIGHTENED LOOSE SCREW PREVENTING LAVATORY DOOR FROM OPENING ALL THE WAY, CHECKS GOOD.
